# SDR MASA2010061600655

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 15,940 hours, 12,532 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RT ENGINE FAN VIBE 2.0 IN CLIMB RT ENGINE FAN VIBE 2.0 IN CLIMB.  MX COMPLIED WITH NR 2 ENGINE (ESN194262) FAN BLADE TOP COAT LUBE.
